# SDR IPXA2020122863894

- Difficulty date: December 27, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 87,285 hours, 18,886 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shim
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A WHEN L1 DOOR OPENED 2-SHIMS FELL TO FLOOR (SHIMS PLACED ON PRINTER IN FLIGHT DECK), REF IPC 52-11-25-05 ITEM 275.  REMOVED L1 DOOR, PER AMM 52 41 02 IPC: 52 11 01 05 ITEM 100.  INSTALLED REPLACED L1 DOOR ASSEMBLY IN REF TO MM 52-11-02 RIG & OPERATIONS CHECK NORMAL.  IPC 52-11-01-05-100. LP 542639.
